RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 189, Number 12  


Solution of the generalized Saint Venant problem
F. G. Avkhadiev
3
Poincaré's theorem and its applications to the convergence of continued fractions
V. I. Buslaev
13
Arithmetic theory of brick tilings
A. V. Egorov, A. A. Prikhod'ko
29
Renewal theorems for a system of integral equations
N. B. Engibaryan
59
On the Baer ideal in algebras satisfying Capelli identities
K. A. Zubrilin
73
Orthogonal decompositions of associative algebras, and balanced systems of idempotents
D. N. Ivanov
83
Linear determining equations for differential constraints
O. V. Kaptsov
103
Integral manifolds of contact distributions
V. F. Kirichenko, I. P. Borisovskii
119
Substantiation of the Darcy law for a porous medium with condition of partial adhesion
S. E. Pastukhova
135
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019